# SDR 98FDEA00063

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0727 72 C235-02 UPPER LOBE, BS 344, LBL 60 - RBL 20.  CORROSION ON FLOORBEAM UPPER CAP.  REMOVED OLD UPPER FLOORBEAM T-CAP.  INSTALLED NEW T-CAP FROM LT TO RT SIDE OF FUSELAGE PER SRM 53-10-8 AND SRM 27-53-007, SHEET 1 OF 1.
